MathSciNet Relay Station
MathSciNet bibliographic data
MR349455 (50 #1949) 05C10
Grünbaum, Branko; Zaks, Joseph The existence of certain planar maps. Discrete Math. 10 (1974), 93–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement